# SDR SWAA030923

- Difficulty date: April 23, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 53,908 hours, 40,277 cycles
- System (JASC): 2760 · Drag Control System
- Part: Hinge Fitting
- Part number: 654645268A
- Part serial: MA5957
- Condition: Broken
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND BROKEN HINGE FITTING ON NR 4 GROUND SPOILER UPPER SIDE.     R&R NR 4 GROUND SPOILER & OTBD ACTUATOR PER MM.
